Volume 12, Number 1
Preview Issue Next Issue

full paper access

De-ren Wang and Zhi-jian Huang

J. Comp. Math., 12 (1994), pp. 1-20

Preview Full PDF Citation Download 165 326 Article preview

full paper access

Yun-min Zhu and Gang Yin

J. Comp. Math., 12 (1994), pp. 21-30

Preview Full PDF Citation Download 161 294 Article preview

full paper access

Guo-qiang Han

J. Comp. Math., 12 (1994), pp. 31-35

Preview Full PDF Citation Download 145 264 Article preview

full paper access

Guo-ying Wang

J. Comp. Math., 12 (1994), pp. 36-45

Preview Full PDF Citation Download 156 284 Article preview

full paper access

Xiao-liang Cheng

J. Comp. Math., 12 (1994), pp. 46-54

Preview Full PDF Citation Download 143 287 Article preview

full paper access

Xiao-liang Cheng

J. Comp. Math., 12 (1994), pp. 55-60

Preview Full PDF Citation Download 151 296 Article preview

full paper access

Xi-jun Yu

J. Comp. Math., 12 (1994), pp. 61-70

Preview Full PDF Citation Download 142 276 Article preview

full paper access

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 71-77

Preview Full PDF Citation Download 148 284 Article preview

full paper access

Xi-yan Hu, Lei Zhang and Wei-zhang Du

J. Comp. Math., 12 (1994), pp. 78-87

Preview Full PDF Citation Download 151 284 Article preview

full paper access

Zheng-zhong Zhou

J. Comp. Math., 12 (1994), pp. 88-97

Preview Full PDF Citation Download 160 291 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80